# SDR DALA2022071504892

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 83,375 hours, 37,760 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 R/H MLG ANCHORAGE FITTING PITTED AND CORRODED. CORRECTIVE ACTION: REPAIRED FITTING PER A320 SRM 57-26-13-300-008. OK FOR SERVICE. (2320701)
